Do cyp pill makes you gain weight?

Answers (1)

Anonymous

10 Apr 2013

Hello starmeka. I do not believe so. Regards pledge

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

Dr changed me to doxepin, not sure I should take it, does it cause weight gain?

Currently taking Wellbutrin,ability,inderal, buspor,seraquole trazadone Dr changed me to doxsphine I read the reviews makes u gain weight. I'm ...

2 answers 14 Oct 2012

I have been on lyrica for a while and it makes my words slur; makes me jittery?

i have discussed this with dr. she lowered dose but it still makes me jittery, have anxiety and gain weight even when i dont eat. Everybody notices a ...

9 answers 11 Jan 2013

Does the pill elavil itself cause weight gain ?

I have been going crazy debating whether or not to take this medication for my migraines that recently developed a month and a half ago because I am ...

1 answer 6 Oct 2013

Does \implanon make you gain weight!!! I am really scared?

i just got this in my arm but as I read all these reviews I hear it makes a lot of people gain weight. I am 107 and I am 5 foot, I am really scared ...

1 answer 19 Jan 2014